# SDR ASOA200900086

- Difficulty date: January 19, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 14,248 hours, 12,297 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/ Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE STRONG FUEL ODOR IN COCKPIT CALLED FA.  FA REPORTED BURNING ELECTRICAL ODOR FROM ROW 8 TO BACK OF PLANE ODOR DISSIPATED DURING DESCENT AND LANDING... ( AUXILIARY POWER UNIT APU -INTAKE DOOR DEACTIVATED CLOSED)
